BibTeX record journals/twc/GuptaAH18

download as .bib file

@article{DBLP:journals/twc/GuptaAH18,
  author    = {Abhishek K. Gupta and
               Jeffrey G. Andrews and
               Robert W. Heath Jr.},
  title     = {Macrodiversity in Cellular Networks With Random Blockages},
  journal   = {{IEEE} Trans. Wireless Communications},
  volume    = {17},
  number    = {2},
  pages     = {996--1010},
  year      = {2018},
  url       = {https://doi.org/10.1109/TWC.2017.2773058},
  doi       = {10.1109/TWC.2017.2773058},
  timestamp = {Thu, 15 Feb 2018 17:56:02 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/twc/GuptaAH18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics